Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 46, Number 1

All articles in this issue are freely accessible.

Asymptotic distribution of normalized arithmetical functions
Paul Erdős and Janos Galambos.
Proc. Amer. Math. Soc. 46 (1974), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357360
On generating free products of lattices
G. Grätzer and J. Sichler.
Proc. Amer. Math. Soc. 46 (1974), 9-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0344167
Alternating forms and one-relator groups
Jack Sonn.
Proc. Amer. Math. Soc. 46 (1974), 15-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0367070
A generalization of commutative and alternative rings. IV
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 46 (1974), 21-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424889
Localization properties of basic classes of $C^{∞}$-functions
R. B. Darst.
Proc. Amer. Math. Soc. 46 (1974), 24-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0346113
Coefficient differences and Hankel determinants of areally mean $p$-valent functions
James W. Noonan.
Proc. Amer. Math. Soc. 46 (1974), 29-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352440
On $FK$-spaces which are boundedness domains
Glenn Meyers.
Proc. Amer. Math. Soc. 46 (1974), 38-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372584
Necessary and sufficient conditions for factorability of nonnegative operator-valued functions on Banach space
A. G. Miamee and H. Salehi.
Proc. Amer. Math. Soc. 46 (1974), 43-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0348830
A generalization of a theorem by D. K. Faddeev
Konrad Behnen.
Proc. Amer. Math. Soc. 46 (1974), 51-58
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352382
Extreme points of classes of functions defined by subordination
D. J. Hallenbeck.
Proc. Amer. Math. Soc. 46 (1974), 59-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357757
On sums of Hankel operators
Paul A. Fuhrmann.
Proc. Amer. Math. Soc. 46 (1974), 65-68
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353043
Generating function for generalized function of two variables
B. L. Sharma and R. F. A. Abiodun.
Proc. Amer. Math. Soc. 46 (1974), 69-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0344536
On generating functions of classical polynomials
Arun Verma.
Proc. Amer. Math. Soc. 46 (1974), 73-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0344537
A maximum property for the characteristic initial value problem of the wave equation
H. Rhee.
Proc. Amer. Math. Soc. 46 (1974), 77-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0377289
Positive linear operators continuous for strict topologies
J. A. Crenshaw.
Proc. Amer. Math. Soc. 46 (1974), 79-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370150
A characterization of parallel ovaloids
Dimitri Koutroufiotis.
Proc. Amer. Math. Soc. 46 (1974), 86-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353215
A note on $T_{1}$ topologies
Wilson R. Crisler and Troy L. Hicks.
Proc. Amer. Math. Soc. 46 (1974), 94-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370494
Analogue of Pontryagin character theory for topological semigroups
Thomas Bowman.
Proc. Amer. Math. Soc. 46 (1974), 97-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0348029
The inverse limit and first derived functor, a short exact sequence
Gerald Lieberman.
Proc. Amer. Math. Soc. 46 (1974), 106-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353310
A note on metric-fine spaces
Zdeněk Frolík.
Proc. Amer. Math. Soc. 46 (1974), 111-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358704
On weakly continuous mappings
Takashi Noiri.
Proc. Amer. Math. Soc. 46 (1974), 120-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0348698
$P$-sets in $F^{’} $-spaces
Robert E. Atalla.
Proc. Amer. Math. Soc. 46 (1974), 125-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0348701
Characterizations of compactness of the interval topology in semilattices
T. B. Muenzenberger and R. E. Smithson.
Proc. Amer. Math. Soc. 46 (1974), 133-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0345885
Free actions of cyclic groups of order $2^{n}$ on $S^{1}×S^{2}$
Gerhard X. Ritter.
Proc. Amer. Math. Soc. 46 (1974), 137-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350768
Continuous surjections from Cantor sets to compact metric spaces
Alan H. Schoenfeld.
Proc. Amer. Math. Soc. 46 (1974), 141-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0345083
On the homology of finite cyclic coverings of higher-dimensional links
D. W. Sumners.
Proc. Amer. Math. Soc. 46 (1974), 143-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350747
The difference between consecutive members of a difference set $(mod$ $v)$
E. Spence.
Proc. Amer. Math. Soc. 46 (1974), 150-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0345843
Another exchange property for bases
Curtis Greene.
Proc. Amer. Math. Soc. 46 (1974), 155-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0345850